# SDR REXA2022011900064

- Difficulty date: December 17, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690370674
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R HAS MULTIPLE SPOTS OF CORROSION FROM F.S.942 TO F.S.1000.	REPAIRED CORROSION DAMAGE ON STGR 26R BETWEEN F.S.942 TO F.S.1000 IAW ENDEAVOR EA CRJ953-12403 REV. A, DATED 12/4/2021.
